Beating Tourette

Tour de Force

Time off then back

leave a comment »

So after a five month break, where we did not need to have any medication at all, we had to get back of them. My son started have vocal tics, repeating the word “probably” all the time, and obliging us to acknowledge the fact that he said it. Plus he started having to say it louder and louder. So after a month we started him on Risperidone again at the minimum dose. Practically immediately he started have anxiety issues. Is that due to the meds or is it part of Tourette’s? Also noticed he’s cranky, tired and winey now. But after three weeks he started saying maybe a lot less and is doing better. It is so hard to assess though which is better: repeating probably/maybe every other sentence loudly or being scared tired and winey. Hopefully in October he’ll do better again, like last year.

Advertisements

Written by Admin

April 23, 2013 at 9:34 pm

Posted in Medications, Tics

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: